MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxc121400/7039722 udi (b)(4), and pxl161207/7121958 udi (b)(4).
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2009, the patient underwent endovascular treatment of an abdominal aortic aneurysm (maximum diameter of the aneurysm was 47mm) using gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On an unknown date in 2019, the aneurysm enlargement was observed (amount unknown).The patient presented with shock due to the allergic reaction to contrast dye.The contrast dye could not be used for this patient, so the physician decided to perform a follow-up exam using plain computed tomography (ct).On an unknown date in 2020, the follow-up exam identified the maximum diameter of the aneurysm was 79mm.The root cause of the aneurysm enlargement was unknown because the angiography imaging was not able to be taken.The physician planned to do open surgery to treat the aneurysm enlargement, because this patient cannot take an endovascular treatment due to allergy of contrast dye.On (b)(6) 2020, the gore® excluder® aaa endoprostheses were explanted and the abdominal aorta was replaced as y graft.During the procedure, a proximal type i endoleak was slightly confirmed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Addition h6: code 213-the review of the manufacturing paperwork verified that these lot/serial numbers met all pre-release specifications.Addition h6: code 22-the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to aneurysm enlargement, surgical conversion and endoleak.
 
Additional Manufacturer Narrative
Addition g5.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10291687
Report Number2017233-2020-01034
Device Sequence Number3294173
Product Code MIH
UDI-Device Identifier00733132610143
UDI-Public00733132610143
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model NumberPXT231414
Device Catalogue NumberPXT231414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer06/22/2020
06/22/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/11/2020
01/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR